Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Pain in legs after chemotherapy with Taxol. Can I take an Aleve?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 1207 Questions
I just had my first round of chemo with Taxol the day before yesterday, following 4 rounds of adryomycin (?). I am having a lot of pain in my legs in particular and want to know if I can take an Aleve
Posted Fri, 13 Apr 2012 in Cancer
Answered by Dr. Indranil Ghosh 1 hour later

Most probably you have received Taxol for the adjuvant treatment of breast cancer. Its generic name is paclitaxel.

Body pains and especially leg pains are common side effects of Taxol. It stays for 4-5 days at the most. You can take pain-killers to counter it. Certainly you can take Aleve (Naproxen) for it. You can also take paracetamol along with it.

Hope I have answered your query. Please accept my answer in case you do not have further queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor